MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) MALLEABLE SUCTION MEDIUM, BALL TIP; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) MALLEABLE SUCTION MEDIUM, BALL TIP; EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Catalog Number 9735018
Medical Device Problem Codes Communication or Transmission Problem (2896); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided due to japanese patient privacy regulations.The suspect instrument has been received by the manufacturer for evaluation.When the instrument was connected to a known good system, the malleable suction was recognized and tracked without issue.No fault found.
 
Event or Problem Description
A site representative reported that during pituitary lumpectomy, the malleable suction had recognition failure.The procedure was completed with the use of back up instrument.There was no delay to procedure.No impact on patient outcome.
 
Additional Manufacturer Narrative
Device code was corrected.If information is provided in the future, a supplemental report will be issued.

Brand Name
MALLEABLE SUCTION MEDIUM, BALL TIP
Common Device Name
EAR, NOSE, AND THROAT STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7222045
Report Number1723170-2018-00398
Device Sequence Number1367880
Product Code PGW
UDI-Device Identifier00643169443532
UDI-Public00643169443532
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9735018
Device Lot Number161013D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2018
Supplement Date Received by Manufacturer01/05/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1